# SDR P2EA99101

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 657094724
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE RIGHT WING FIXED TRAILING EDGE PANEL, P/N 65-70947-24 WAS FOUND DELAMINATED.  THE PANEL WAS REPAIRED IW EO NR COO-CMP-3-57-159-99.  (M)
